Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 193, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 18, 2019, 6:03 PM EDT for Portage County, Summit County, Ohio. It was in force for 57 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2019, 6:03 PM EDT (22:03 UTC)
- Expired
- Aug 18, 2019, 7:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Portage County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 6:03 PM EDT | HAIL 1.75 | 3 Wnw Mogadore, OH | SEVERAL LARGE BRANCHES DOWN AS WELL. |
| Aug 18, 6:05 PM EDT | HAIL 1 | 3 E Akron, OH | QUARTER SIZE HAIL. |
| Aug 18, 6:07 PM EDT | HAIL 1 | 2 W Mogadore, OH | QUARTER SIZE HAIL. |
| Aug 18, 6:08 PM EDT | TSTM WND DMG | 2 Sse Tallmadge, OH | SEVERAL DOWNED TREES ON EASTWOOD AVENUE WITH ONE TREE ON A HOUSE. ANOTHER TREE ON A HOUSE ON IVYWOOD DRIVE. |
| Aug 18, 6:08 PM EDT | TSTM WND DMG | Mogadore, OH | NUMEROUS TREES AND BRANCHES DOWN AND QUARTER SIZE HAIL. |
| Aug 18, 6:08 PM EDT | TSTM WND DMG | Mogadore, OH | NUMEROUS TREES AND BRANCHES DOWN AND QUARTER SIZE HAIL. |
| Aug 18, 6:08 PM EDT | HAIL 1 | Tallmadge, OH | QUARTER SIZED HAIL REPORTED. |
| Aug 18, 6:10 PM EDT | HAIL 1.75 | 1 Nne Mogadore, OH | HAIL UP TO GOLF BALL SIZED REPORTED. |
| Aug 18, 6:10 PM EDT | HAIL 1.75 | 1 Nne Mogadore, OH | HAIL UP TO GOLF BALL SIZED REPORTED. |
| Aug 18, 6:17 PM EDT | HAIL 1.25 | 1 Nne Brimfield, OH | QUARTER TO HALF DOLLAR SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 566 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
584
WUUS51 KCLE 182203
SVRCLE
OHC133-153-182300-
/O.NEW.KCLE.SV.W.0193.190818T2203Z-190818T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
603 PM EDT Sun Aug 18 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Portage County in northeastern Ohio...
Northeastern Summit County in northeastern Ohio...
* Until 700 PM EDT.
* At 602 PM EDT, severe thunderstorms were located along a line
extending from near Cuyahoga Falls to near Mogadore, moving east at
35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Akron, Ravenna, Cuyahoga Falls, Kent, Green, Hudson, Twinsburg,
Tallmadge, Streetsboro, Macedonia, Mogadore, Garrettsville, Mantua,
Stow, Aurora, Brecksville, Brimfield, Randolph, Munroe Falls and
Richfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4123 8163 4128 8162 4128 8157 4129 8157
4135 8134 4135 8102 4110 8099 4099 8100
4098 8149
TIME...MOT...LOC 2202Z 254DEG 31KT 4121 8154 4102 8141
HAIL...1.00IN
WIND...60MPH
$$
Jamison2 follow-up statements
128
WWUS51 KCLE 182229
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
629 PM EDT Sun Aug 18 2019
OHC153-182239-
/O.CAN.KCLE.SV.W.0193.000000T0000Z-190818T2300Z/
Summit OH-
629 PM EDT Sun Aug 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUMMIT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled for Summit County. A
Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4134 8139 4135 8134 4135 8102 4113 8099
4099 8100 4099 8131 4098 8132 4098 8134
4099 8139
TIME...MOT...LOC 2229Z 254DEG 31KT 4127 8125 4108 8112
$$
OHC133-182300-
/O.CON.KCLE.SV.W.0193.000000T0000Z-190818T2300Z/
Portage OH-
629 PM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PORTAGE COUNTY...
At 629 PM EDT, severe thunderstorms were located along a line
extending from Mantua to 8 miles southeast of Ravenna, moving east at
35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Ravenna, Kent, Tallmadge, Streetsboro, Mogadore, Garrettsville,
Mantua, Aurora, Brimfield, Randolph, Atwater, Edinburg, Windham,
Hiram, Craig Beach, Deerfield, Brady Lake, Sugar Bush Knolls, Wayland
and South Canal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4134 8139 4135 8134 4135 8102 4113 8099
4099 8100 4099 8131 4098 8132 4098 8134
4099 8139
TIME...MOT...LOC 2229Z 254DEG 31KT 4127 8125 4108 8112
HAIL...1.75IN
WIND...60MPH
$$
Jamison446
WWUS51 KCLE 182245
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
645 PM EDT Sun Aug 18 2019
OHC133-182300-
/O.CON.KCLE.SV.W.0193.000000T0000Z-190818T2300Z/
Portage OH-
645 PM EDT Sun Aug 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN PORTAGE COUNTY...
At 645 PM EDT, severe thunderstorms were located along a line
extending from Garrettsville to near Newton Falls, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Garrettsville, Atwater, Edinburg, Windham, Hiram, Craig Beach,
Deerfield, Wayland and South Canal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4099 8122 4135 8120 4135 8102 4113 8099
4099 8100
TIME...MOT...LOC 2245Z 254DEG 31KT 4130 8109 4111 8096
HAIL...1.00IN
WIND...60MPH
$$
JamisonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:42 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 18, 4:42 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 442 PM EDT Sun Aug 18 2019 .SYNOPSIS... A stationary front will remain west to east across the region over the next several days. A series of weak troughs will move along the front bringing on and off chances for storms through the middle of this week. The front will move southeast through the area Wednesday night. A cooler and drier weather pattern will follow for the end of the week as high pressure builds across the region. && .NEAR TERM /THROUGH MONDAY NIGHT/... Convection beginning to impact the area this afternoon, a few hours ahead of schedule as noted in the previous discussion. The environment remains a bit marginal, with the better storms west near a corridor of good mid level lapse rates and effective bulk shear values of 30-35 kts. More storms continue to fire off an outflow boundary across northeast Ohio. Shear will be increasing a bit into this evening, although it remains to be seen if this convection will work over the moderate instability across the area this afternoon. Even more uncertainty lies with upstream convection potentially developing and moving into the area after 00Z, as the bulk of the hi-res guidance suggests. Have hedged with lingering chance pops through the evening into the overnight. Any precip will quickly diminish after midnight. The synoptic cold front will settle south into the area on Monday. Depending on the amount of destabilization south of the boundary, more showers and a few storms may develop as the day progresses. Right now, have slight chance pops moving to chance pops during the afternoon across portions of the area. The front will remain anchored across the northern part of the area Monday night, with pops generally diminishing through the night with the loss of daytime heating. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... The synoptic boundary will linger over the northern part of the area Tuesday into Wednesday. This may promote diurnally induced convection Tuesday and again Wednesday, with better, more organized convection limited to any upstream MCS activity that may sneak into the area. Have held with chance pops for now. A stronger shortwave will move through the area Wednesday into Wednesday night, which will push the front south through the area, bringing a demise to local precipitation chances Wednesday night. Above normal temps and humid conditions will persist until the front moves through. && .LONG TERM /THURSDAY THROUGH SUNDAY/... A quiet, cooler pattern emerges by Thursday as high pressure drifts east across the Great Lakes region. Seasonably cooler temperatures in the mid to upper 70s Thursday and Friday will recover into the low/mid 80s by the end of the weekend. Dry conditions will prevail until at least Sunday, as some moisture return into the area may bring scattered shower/thunderstorm activity on Sunday. && .AVIATION /18Z Sunday THROUGH Friday/... Low confidence TAF with respect to TSRA potential this evening. Aside from TSRA near KTOL at the onset of the period, best chances for TSRA will be between 00Z and 05Z from west to east across the area this evening. Given low confidence in model solutions, have only mentioned TSRA in PROB30/TEMPO until development becomes clearer. Outside of TSRA, mainly VFR conditions expected, although some lowering ceilings to MVFR possible at the end of the period as a cold front sinks south into the area. Some gusts to 20 kts are possible this afternoon out of the southwest. Winds will remain south to southwest, becoming more west/northwest as the cold front moves through at the end of the period. OUTLOOK...Intervals of non-VFR possible primarily with thunderstorms possible Monday and again on Wednesday. && .MARINE... A relatively quiet period on the lake this week, as a frontal boundary will meander near the lake through Wednesday. This will keep winds variable over the lake through Wednesday until a cold front pushes south of the lake. This will bring northerly winds to the lake until the end of the week as high pressure drifts across the region. Winds will swing around to the south as the high pushes into New England this weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt NEAR TERM...Greenawalt SHORT TERM...Greenawalt LONG TERM...Greenawalt AVIATION...Greenawalt MARINE...Greenawalt
Hazardous weather outlook, Aug 18, 4:48 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 448 PM EDT Sun Aug 18 2019 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-192100- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 448 PM EDT Sun Aug 18 2019 ...SEVERE THUNDERSTORM WATCH 599 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-192100- Lake Erie open waters from Ripley to Buffalo NY- 448 PM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 18, 5:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
539 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 2 S EDINBORO 41.85N 80.13W
08/18/2019 E1.00 INCH ERIE PA TRAINED SPOTTER
&&Local storm report, Aug 18, 5:42 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG 1 WSW PERRYSVILLE 40.65N 82.33W
08/18/2019 ASHLAND OH LAW ENFORCEMENT
TREE DOWN.
&&
DKLocal storm report, Aug 18, 5:46 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
546 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG 4 NE PERRYSVILLE 40.69N 82.26W
08/18/2019 ASHLAND OH LAW ENFORCEMENT
MULTIPLES TREES AND POWER LINES DOWN.
&&
DKLocal storm report, Aug 18, 5:53 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
553 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 SW MEADVILLE 41.63N 80.16W
08/18/2019 CRAWFORD PA EMERGENCY MNGR
TREE ON HOUSE WITH STRUCTURAL COLLAPSE.
&&
DKSpecial weather statement, Aug 18, 5:53 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
553 PM EDT Sun Aug 18 2019
OHZ011-020>022-182215-
Summit-Portage-Medina-Cuyahoga-
553 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PORTAGE...
SOUTHEASTERN CUYAHOGA...NORTHEASTERN MEDINA AND SUMMIT COUNTIES...
At 551 PM EDT, a strong thunderstorm was located 9 miles east of
Medina, moving northeast at 30 mph. Wind gusts up to 50 mph are
possible with this storm. Heavy rain is also falling with this
storm. If outdoors, consider seeking shelter inside a building.
Locations impacted include...
Akron, Cuyahoga Falls, Brunswick, North Royalton, Kent, Barberton,
Solon, Hudson, Twinsburg, Tallmadge, Streetsboro, Macedonia, Stow,
Broadview Heights, Aurora, Brecksville, Norton, Hinckley, Fairlawn
and Munroe Falls.
LAT...LON 4121 8182 4135 8162 4135 8132 4116 8131
4099 8167
TIME...MOT...LOC 2151Z 242DEG 25KT 4114 8169
JamisonLocal storm report, Aug 18, 6:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
600 PM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 7 S CONNEAUT LAKE 41.50N 80.33W
08/18/2019 CRAWFORD PA EMERGENCY MNGR
*** 2 INJ ***
TREE FELL ON CAR.
&&
DKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:38 AM EDT | Special Weather Statement | CLE | Hancock | 67 min |
| Aug 18, 4:04 AM EDT | Special Weather Statement | CLE | Sandusky, Seneca | 41 min |
| Aug 18, 4:37 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 38 min |
| Aug 18, 4:49 AM EDT | Special Marine Warning | CLE | 40 min | |
| Aug 18, 5:12 AM EDT | Special Weather Statement | CLE | Lorain | 48 min |
| Aug 18, 5:48 AM EDT | Special Weather Statement | CLE | Cuyahoga | 57 min |
| Aug 18, 5:55 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 50 min |
| Aug 18, 6:08 AM EDT | Special Marine Warning | CLE | 52 min | |
| Aug 18, 6:21 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 39 min |
| Aug 18, 6:38 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 18, 6:50 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 55 min |
| Aug 18, 7:27 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 63 min |
| Aug 18, 7:33 AM EDT | Special Marine Warning | CLE | 57 min | |
| Aug 18, 9:15 AM EDT | Special Weather Statement | CLE | Wood | 45 min |
| Aug 18, 9:39 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 51 min |
| Aug 18, 10:17 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 43 min |
| Aug 18, 10:48 AM EDT | Special Weather Statement | CLE | Erie, Huron | 42 min |
| Aug 18, 10:54 AM EDT | Special Marine Warning | CLE | 51 min | |
| Aug 18, 1:04 PM EDT | Special Weather Statement | CLE | Lucas | 56 min |
| Aug 18, 1:57 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 43 min |
| Aug 18, 3:06 PM EDT | Special Marine Warning | CLE | 65 min | |
| Aug 18, 3:48 PM EDT | Special Weather Statement | CLE | Wood | 27 min |
| Aug 18, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 28 min |
| Aug 18, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga | 81 min |
| Aug 18, 4:59 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Medina, Wayne | 46 min |
| Aug 18, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 31 min |
| Aug 18, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 42 min |
| Aug 18, 5:34 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 41 min |
| Aug 18, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage | 23 min |
| Aug 18, 5:48 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Trumbull | 4 hr |
| Aug 18, 5:53 PM EDT | Special Weather Statement | CLE | Summit | 22 min |
| Aug 18, 6:15 PM EDT | Special Weather Statement | CLE | Stark | 45 min |
| Aug 18, 6:38 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 67 min |
| Aug 18, 6:56 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 36 min |
| Aug 18, 7:08 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.